# SDR SWAA2015101644984

- Difficulty date: August 25, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520415
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN FASTENER HOLE CRACKED AT APPROX RSS 206, 3.5" FWD OF TE EA1-357-T1243.  REPAIRED SKIN IAW ER & EA.
